# SDR ANCF200700034

- Difficulty date: December 28, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N160BS
- Make and model: Doug DC-9-83
- Aircraft serial: 53463
- Aircraft time: 29,251 hours, 23,353 cycles
- Engine: Pwa JT8D219
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING CRUISE STRONG BURNING ODOR IN COCKPIT DUE TO PREVIOUS REPORTS ON RT PACK THE PACK WAS TURNED OFF AND THE ODOR DISSIPATED. THE ODOR WAS IN COCKPIT.  IAW WDM AND AMM 33-22-07/525 AND 20-50-01 /201 IN LT UPPER SIDE WALL LIGHTING TRANSFORMER LINE  IL 1701F18 WAS FOUND SPLICE BURNED.  THE SPLICE WAS REPLACED AND CHECKED DURING SEVERAL TIMES.
